# SDR CALA2024072902125

- Difficulty date: July 26, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 69,623 hours, 31,004 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301500
- Condition: Contaminated
- Location: R/H Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ELEVATOR TOP SIDE HAS LIQUID INGRESS AT 100 1/2 INCHES FROM INBOARD END 18 INCHES FROM TRAILING EDGE WITH A DIAMETEROF 1 1/2 INCHES  PER HAECO LCQ N/R 9298339/20339.  REPAIRED R/ ELEVATOR UPPER SKIN 100.5 IN FROM I/B,18IN FROM T/E 2IN DIA ZONE A IAW A319 SRM 55-21-11-300-005. CATEGORY A REPAIR.
